# SDR USAA2010050790927

- Difficulty date: April 21, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CORROSION ON LOWER SILL AT FR67 + 18 INCHES, S23R.  REPLACED LOWER SILL AT FR67 + 18 INCHES, S23R IAW EA 132954 & B737 SRM 51-72-11.
